Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Kidney transfer. Detected with acute rejection symptom. On antibiotics. What else?

A kidney transfer was done,which was detected with acute rejection symptom at early stage.Hence was treated with immune suppression drugs: ATG. Within a few days pneumonia developed with fluid retention within lungs. Hence is currently undergoing high antibiotic dosages.The patient has lost considerable weight and at the moment one can see/feel the hips bones and rib.The patient is extremely weak and also drowse off to sleep.I suffering from loose motion and also developed bed sores near the rectum . However the daily urine output is 1.5 liters even though water intake is 600 ml..creatinnine level is 4.3 and hemoglobin is 6.9. Please advise if the patient should undergo immune suppression once again .
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
Sorry to hear that the post kidney transplant period has become complicated. My advise would be to leave the decision regarding immunosuppression to the treating nephrologist. He has to mantain a fine balance between under immunosuppression and over immunosuppression. My biggest worry is that creatinine is very high despite being low on muscle mass. You need to cover for all the aspects including infections and possible rejections. Hope he recovers soon
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor